# SDR SIMA20120620009

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 27,023 hours, 23,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 64140
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE AFT SIDE OF THE OVERHEAD EXIT LOCATOR AND RIGHT VERTICAL OVERWING EMERGENCY EXIT LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 BATTERY AND EMERGENCY LIGHT POWER SUPPLY IAW EMB 135 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
